RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 4, Pages 454–457 (Mi dan4157)  

MATHEMATICAL PHYSICS

Combination of the $R$-function and the finite difference methods in three-dimensional problems of mathematical physics

Yu. V. Gulyaevab, V. F. Kravchenkoab, V. L. Rvachevab, N. D. Sizovaab

a Institute of Radio Engineering and Electronics, Russian Academy of Sciences, Moscow
b Institute for Mechanical Engineering Problems of the Academy of Sciences of Ukraine, Kharkiv

Full text: PDF file (309 kB)

Bibliographic databases:
UDC: 517.95+518.33

Citation: Yu. V. Gulyaev, V. F. Kravchenko, V. L. Rvachev, N. D. Sizova, “Combination of the $R$-function and the finite difference methods in three-dimensional problems of mathematical physics”, Dokl. Akad. Nauk, 347:4 (1996), 454–457

Citation in format AMSBIB
\Bibitem{GulKraRva96}
\by Yu.~V.~Gulyaev, V.~F.~Kravchenko, V.~L.~Rvachev, N.~D.~Sizova
\paper Combination of the $R$-function and the finite difference methods
in three-dimensional problems of mathematical physics
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 4
\pages 454--457
\mathnet{http://mi.mathnet.ru/dan4157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398752}
\zmath{https://zbmath.org/?q=an:0887.65105}


Linking options:
  • http://mi.mathnet.ru/eng/dan4157
  • http://mi.mathnet.ru/eng/dan/v347/i4/p454

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020